# SDR VJ970061

- Difficulty date: January 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47274
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Ws 58
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING CORROSION ON CLIP STA 58 ON REAR SPAR (INSIDE OF TANK).  REMOVED CORRODED CLIPS, ORDERED, DRILLED AND DEBURRED, TREATED AND PRIMED AND INSTALLED NEW CLIPS IAW DC-9 SRM'S 51-30-5, 51-30-4, 51-20-3.  CORROSION REMOVED WITHIN LIMITS, .0002 PERCENT LOSS.  NON-ROUTINE REF NR 027N1-0707.  (X)
